# SDR I5EA201603300036

- Difficulty date: December 28, 2015
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N801TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- Aircraft time: 48,812 hours, 32,262 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF, FAILED TO ACHIEVE V1 DUE TO DEBRIS ON RUNWAY.  NR 3 TIRE BLOWN, MWA REPLACED NR 4 MWA, REPLACED DUE NR 3.  NR 1 TIRE, RT STABILIZER L/E OUT OF LIMITS, L/E REPLACED RT EMERGENCY EXIT LIGHT, AFT OF WW, DAMAGED LIGHT LENS REPLACED.  ACFT GROUND DOOR DAMAGED, ASSIGNED CDL 52-40-01.  NR 2 ENGINE ACOUSTIC PANEL DAMAGED AND REPLACED.   NR 2 FAN BLADE DAMAGED, REPLACED PAIR OF FAN BLADES.
